Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2013, Article ID 637375, 20 pages
http://dx.doi.org/10.1155/2013/637375
Research Article

A Quantum Mermin-Wagner Theorem for a Generalized Hubbard Model

1Swansea University, Singleton Park, Swansea SA2 8PP, UK
2Instituto de Mathematica e Estatistica, USP, Rua de Matão, 1010, Cidada Universitária, 05508-090 São Paulo, SP, Brazil
3Statistical Laboratory, University of Cambridge, Wilberforce Road, Cambridge CB3 0WB, UK
4IITP, RAS, Bolshoy Karetny per. 18, Moscow 127994, Russia

Received 20 March 2013; Accepted 14 May 2013

Academic Editor: Christian Maes

Copyright © 2013 Mark Kelbert and Yurii Suhov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mark Kelbert and Yurii Suhov, “A Quantum Mermin-Wagner Theorem for a Generalized Hubbard Model,” Advances in Mathematical Physics, vol. 2013, Article ID 637375, 20 pages, 2013. https://doi.org/10.1155/2013/637375.